# SDR IPXA12176050

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- System (JASC): 7110 · Engine Cowling System
- Part: Signal Cond Unit
- Part number: 241133000301
- Part serial: 0510
- Condition: Inoperative
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATB ON CLIMBOUT AT 7000 FT,  RECEIVED AN ADVISORY ENGINE VIBRATION LT ENGINE N1 WAS 3.8.  STOPPED CLIMB AT 10,000 FT N1 ENGINE VIBRATION 4.0, RAN CHECKLIST, RETURNED TO DEPARTURE.  LANDING WEIGHT 345,000 LBS TOUCHDOWN 20FT IAW MINUTE. ALSO APU WOULD NOT START IN FLIGHT OR ON THE GROUND.  FELT VIBRATION MORE DURING DESCENDED.  R & R ENGINE VIBRATION SIGNAL CONDITIONER UNIT REF MM 77-32-21 21-0401 PERFORMED VIB TEST AND ENGINE RUN ALL INDICATIONS NORMAL.
